# SDR JJBA20201119014

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 43,520 hours, 27,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGES ON LT FWD FUSE 2, IN RSVM AREA BETWEEN FR 12-JUNCTION 02 AND BETWEEN STR 13L-17L.  ON LT FWD FUSE 2, IN RSVM AREA BETWEEN FR 12-JUNCTION 02 AND BETWEEN STR 13L-17L SKIN STRIPES.  ON LT FWD FUSE 2, IN RSVM AREA BETWEEN FR 12-JUNCTION 02 AND BETWEEN STR 13L-17L DAMAGED.  REPAIRED LT FWD FUSE 2 IN RSVM AREA BETWEEN FR 12-JUNCTION 02 AND BETWEEN STR 13L-17L PAINTED.  RSVM SKIN WAVINESS MAPPING PERFORMED.  NO FAULT DENT REPAIRED.
